Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Arm, ribs, thigh sore to touch due to fall. Taken Ibuprofen, Arnica gel. Contusion?

On Valentine's day, I tripped and fell to my right side trying to break the fall. my right upper arm, right rib and right thigh took a hard hit on the tile fall. it never bruised but was sore to the touch.
I applied Arnica gel on it and took ibuprofen. the arm and rib pain went away but at seven weeks I still have pain come and go. I seems to act up in the evenings. I had a X-ray taken last week but no one has called me back on the results. could it just be a contusion?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Hi, it appears that you had a hairline fracture, or a crush of the soft tissue.
I advise you to consult an orthopedic surgeon for diagnosis and treatment.
Avoid taking potato, other tubers, egg, chicken, and sea foods.
Thank you.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor